# SDR AALA20180123009

- Difficulty date: January 8, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 58,947 hours, 14,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391U184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND TRANSITION PANEL AROUND FASTENER HOLES BETWEEN STA 1440 TO STA 1480. REPLACED TRANSITION PANEL PER 51-00-05-1 AND DRAWING 146N-15391.
